Illinois Journal of Mathematics

Structure of foliations on $2$-manifolds

Habib Marzougui

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 42, Issue 3 (1998), 398-405.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256044931

Digital Object Identifier
doi:10.1215/ijm/1256044931

Mathematical Reviews number (MathSciNet)
MR1631232

Zentralblatt MATH identifier
0908.57007

Subjects
Primary: 57M50: Geometric structures on low-dimensional manifolds
Secondary: 57R30: Foliations; geometric theory 58F18

Citation

Marzougui, Habib. Structure of foliations on $2$-manifolds. Illinois J. Math. 42 (1998), no. 3, 398--405. doi:10.1215/ijm/1256044931. https://projecteuclid.org/euclid.ijm/1256044931


Export citation